# SDR 03FDEA00650

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 800
- Aircraft time: 6,127 hours, 3,260 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN RT WING L/E PNL 612B, FOUND TO BE OUT OF LIMITS PER IAW SRM 57-41-11.  REPLACED PNL, TREATED, PRIMED AND PAINTED PER IAW SRM 51-40-44, SRM 51-75-10 AND SRM 51-21-10.
